Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




97 Publications

2022 | Journal Article | IST-REx-ID: 12174
The isometry group of Wasserstein spaces: The Hilbertian case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society (2022).
View | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 12173 | OA
Optimal multi-resolvent local laws for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 27 (2022).
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 8373 | OA
A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means
J. Pitrik, D. Virosztek, Linear Algebra and Its Applications 609 (2021) 203–217.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 9022 | OA
Fluctuations in the spectrum of random matrices
G. Cipolloni, Fluctuations in the Spectrum of Random Matrices, IST Austria, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9036 | OA
The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9230 | OA View | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10221 | OA
Eigenstate thermalization hypothesis for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 388 (2021) 1005–1048.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10285 | OA
On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9412 | OA
Fluctuation around the circular law for random matrices with real entries
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 26 (2021).
View | Files available | DOI | arXiv
 

Search

Filter Publications